Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Rational approximation to certain entire functions in $\left[ {0, + \infty } \right)$


Authors: P. Erdös and A. R. Reddy
Journal: Bull. Amer. Math. Soc. 79 (1973), 992-993
MSC (1970): Primary 41A20; Secondary 41A50, 41A25
DOI: https://doi.org/10.1090/S0002-9904-1973-13294-X
MathSciNet review: 0338626
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. J. Cody, G. Meinardus and R. S. Varga, Chebyshev rational approximations to e [0, + ∞) and applications to heat conduction problems, J. Approximation Theory 2 (1969), 50-65. MR 39 #6536. MR 245224
  • 2. G. Meinardus and R. S. Varga, Chebyshev rational approximation to certain entire functions in [0, + ∞), J. Approximation Theory 3 (1970), 300-309. MR 43 #6633. MR 280914
  • 3. G. Meinardus, A. R. Reddy, G. D. Taylor and R. S. Varga, Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in [0, + ∞), Bull. Amer. Math. Soc. 77 (1971), 460-461; Trans. Amer. Math. Soc. 170 (1972), 171-185. MR 42 #7911.[Note] MR 273030
  • 4. D. J. Newman, Rational approximation to e, J. Approximation Theory (to appear). MR 364961
  • 5. A. R. Reddy, A contribution to rational Chebyshev approximation to certain entire functions in [0, + ∞), J. Approximation Theory (to appear).
  • 6. A. Schonage, Zur rationalen approximirbarkeit von e [0, + ∞), J. Approximation Theory 7 (1973), 395-398. MR 338627

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A20, 41A50, 41A25

Retrieve articles in all journals with MSC (1970): 41A20, 41A50, 41A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13294-X

American Mathematical Society